# SDR PCAA0301028

- Difficulty date: January 30, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N831EX
- Make and model: Dhav DHC8102
- Aircraft serial: 160
- Aircraft time: 30,734 hours, 34,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT FLOOR TRACK EMERGENCY LIGHTING HAD 1 BULB INOPERATIVE AT SEAT 8DF.  SOCKET FOR BULB WAS REPLACED ON FLOOR TRACK EMERGENCY LIGHT AT SEAT 8DF.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
